Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Severe cough, cold, mild fever, spasms. Taking doxcef, estillo 500 inhaler. Treatment for symptoms?

Sir i m suffering sever cough n cold , light fever last 3 days. Generally it happens with running nose n after that spasm comes n ferrungytics with cough comes.Last i had this problem in april 2012 n doctor given me Estillo 500 inhaler , doxcef 200 , tab telekast l 10 n enhale nasal spray , i tool all these n got comfortable . But now again same type of cough n cold comes to me. i m using estillo inhaller 500 three days till last morning ...but till now i m not getting wel..This time i m also taking antibiotics Azitus 500 ..n from ysday i took another antibiotics from Raxclav 500 , Odimont L C ....but still having cough.
Asked On : Wed, 12 Dec 2012
Answers:  1 Views:  225
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
As you started antibiotic very recently. it takes some time to work.
So wait for 2-3 days and you will get improvement.
Both antibiotics are good for upper and lower respiratory tract infection.
Consult your doctor and go for dosage and duration of course as per his advice.
Avoid cold drinks and junk food.
Ok and take care.
Answered: Fri, 6 Sep 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor